# SDR SIMA3645

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 3013000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - FLT 3750 - FOUND SERVICE DOOR AND PASSENGER DOOR EMERGENCY LIGHT WILL NOT TEST.  REMOVED AND REPLACED POWER PACK.  OPS CHECK GOOD.  (M)
